# SDR USAA2012082000005

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 47,098 hours, 17,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008771
- Condition: Inoperative
- Location: Cabin
- Part time: 4,179 hours, 1,458 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NEXT TO OVERWING DOORS (2) BOTH SIDES INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY UNIT AND BATTERY IAW AIRBUS MAINTENANCE MANUAL 33-51-38-000-001-A AND 33-51-38-400-001-A.
